# SDR CALA2022031400662

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767
- Aircraft serial: 29454
- Aircraft time: 81,548 hours, 11,494 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Part number: NA
- Condition: None
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEV FEEL EICAS AND  STATUS MSG CAME ON  AFTER TAKEOFF DEBRIS NOTED . DISCONNECTED PITOT AND STATIC LINES FROM ELEV FEEL COMPUTER AND FOUND HYD FLUID PRESENT ON STATIC SIDE OF FEEL COMPUTER. SUSPECT FEEL COMPUTER TO BE BAD. PERFORMED FIM TASK 27-31/806 AND AUX PITOT STATIC SYSTEM LEAK REMOVED ELEVATOR FEEL COMPUTER REF AMM TASK 27-31-19-024-001. PART REMOVED SEE PIC TEST PER AMM 34-11-00/501. NO LEAKS NOTED. PER FIM TASK OF  AUX ADD EMP:U233291 STATIC  DRAINS IN AFT ACCESS COMAPRTMENT AND THEY HAVE NO SIGNS OF FLUID.   ALSO PERFORMED PITOT/ STATIC SYSTEM FLUSH WITH NO IDT REQUIREMENTS C/W FOR ELEVATOR FEEL COMPUTER INSTALLATION UP C/W IDT REQUIREMENTS FOR ELEVATOR FEEL COMPUTER INSTALL FOR STEP TO AND INCLUDING 3. H10 3(H)11 REF AMM 27-31-19-424-015 INSTALLED ELEVATOR FEEL COMPUTER REF AMM TAKS 27-31-19-424-015 VERIFIED ELEVATOR FEEL COMPUTER INSTALLATION REF AMM TAKS PERFORMED PITOT/STATIC LEAK CHECK OF ELEVATOR FEEL COMPUTER AS REMOVE ELEVATOR FEEL COMPUTER AS MM TASK 27-31-19-024-001 CONTINUED WITH THE REMOVAL OF THE ELEV FEEL COMPUTER REF MM PERFORMED LOW LEVEL LEAK CK OF AUX PITOT AND AUX STATIC LINES TO UP TO AND INCLUDING 3 -H STEP (10) 27-31-19-424-015 UP TO AND INCLUDING 3 -H STEP (10).IDT C/W. PER AMM 34-11-00, FOUND LEAK IN #2 AUX STATIC SYSTEM. ISOLATED PARAGRAPH 2 UPTO AND INCLUDING STEP E(5) NEED TO COMPLETE FROM 27-31-19-024-001 TO THE END. INSTALLED NEW ELEV FEEL COMPUTER ELEVATOR FEEL COMPUTER AS PER AMM 27-31-19-424-015 STEP 3(H) 11. ROTABLE PARTS CHANGE WAS
